It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effects

Re: Fosamax side effects

[ Back to Messages ]

Message

Posted by Marilyn on August 24, 2000 at 16:29:18:

In Reply to: Fosamax side effects posted by Laurie C on August 20, 2000 at 00:08:30:

: I've been on fosamax for about one month. After taking it, I experience a dull ache in my kidneys and feel continual pressure to urinate with hardly any output. (am going to discuss this with my doctor) Is this happening to anyone else?
Been on Fosamax for 3 years and had to get off due to bad bad stomach problems. Also tried new drug called Actonel, same problem. Need another option? Help!!!



Follow Ups




All times are GMT -7. The time now is 02:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!